# SDR DALA2016050203552

- Difficulty date: April 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 50,903 hours, 27,173 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING,  AIRCRAFT DISPLAYED RT OTBD ANTI-SKID AND ANTI-SKID FAULT MESSAGES WITH A SUBSEQUENT BLOWN NR 4 MAIN TIRE ASSEMBLY.  MAINTENANCE PERFORMED AN AACU BITE. FOUND PRESENT FLIGHT FAULT OF RO WHL NOT TURN.  FAULTS STATUS SHOWED NO CURRENT FAULTS OR EOAP MESSAGES.  MAINTENANCE FOUND THE NR 4 TIRE ASSEMBLY BLOWN WITH NO EVIDENCE OF FLAT SPOTTING.  AFTER INSPECTING THE AIRCRAFT FOR DAMAGE THE NR 4 AND 3 MAIN TIRE ASSEMBLIES WERE REMOVED AND REPLACED PER AMM.  AIRCRAFT WAS RETURNED TO SERVICE.
